Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

Best Nasal Decongestants on February 2020 - [TOP 10 Picks] at Bestigma.com.com

  • GoodSense Nasal Decongestant Phenylephrine HCl 10 mg tablets, 72-count

    • UPC: 370030147403
    • Color: N/a
    • Brand: Good Sense
    • Size: 72 Count
    • Manufacturer: Good Sense

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.

  • Major Nasal Decongestant Nasal Spray 12HR - 1 oz - Pack of 6 - Packaging May Vary

    • Brand: Major
    • Manufacturer: Major Pharmaceuticals

    Oxymetazoline HCL .05% Nasal Decongestant Spray Generic for Afrin 1 oz per Bottle 6 PACK Total 6 oz

  • 4 Way Nasal Decongestant Nasal Spray, Fast Acting, 1-Ounce (29.6 ml) (Pack of 3)

    • UPC: 300672087010
    • Brand: 4-Way
    • Manufacturer: 4-Way

    Phenylephrine Hydrochloride 1%. Fast Relief of: 1. Nasal congestion; 2. Swollen nasal membranes; 3. Sinus congestion; 4. Sinus pressure. Container is filled to proper level for best spray action. Made in USA.

  • Vicks Sinex Severe Original Ultra Fine Mist, Twin Pack, 2 x .5 Fl oz (15ml) Total 1 Fl oz (29ml)

    • UPC: 323900024410
    • Brand: Vicks
    • Size: 0.5 Fl Oz Twin Pack
    • Manufacturer: Procter & Gamble - HABA Hub

    Sinex Severe Original Ultra Fine Mist Nasal Spray starts working in seconds to relieve the sinus and nasal congestion that often accompanies colds or allergies – so you can breathe freely fast. The active ingredient oxymetazoline HCl is an effective nasal decongestant and works for 12 hours for long-lasting relief of nasal stuffiness and sinus pr... [read more]

  • ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

    • UPC: 040232605789
    • Brand: ValuMeds
    • Manufacturer: Spirit Pharmaceuticals LLC

    When you're suffering through a painful sinus congestion it can lead to headaches, blurry vision, loss of energy, and even intense migraines. And when you can't get relief, it can really take a lot of you. That's why we created ValuMeds Nasal Decongestant PE, a maximum strength formula that helps relieve sinus pressure and pain by reducing sinus in... [read more]

  • Dristan 12-Hr Decongestant Nasal Spray, 6 Count

    • UPC: 305731191202
    • Brand: Dristan
    • Manufacturer: Everready First Aid

    Dristan Nasal Spray 0.5oz Yellow Ll (Pack of 6)

  • Equate 4-Way Nasal Spray 3-Pack Phenylephrine HCl - 1 fl oz each

    • UPC: 681131696128
    • Brand: Equate
    • Size: 3 Pack
    • Manufacturer: Equate

    Equate 4-Way Nasal Spray 3-Pack Phenylephrine HCl - 1 fl oz each

  • Children's Sudafed PE Nasal Decongestant with Phenylephrine HCl, Berry-Flavored Liquid, 4 fl. oz

    • UPC: 300450537041
    • Brand: Sudafed
    • Manufacturer: Sudafed

    Children's Sudafed PE Nasal Decongestant provides temporary, non-drowsy cold relief for symptoms of the common cold, hay fever, or other upper respiratory allergies. Each 1-tsp serving contains 2.5 mg of the nasal decongestant phenylephrine HCl. Formulated for children ages 4 to 11, this liquid cold medicine for nasal congestion is alcohol-free and... [read more]

  • Major Nasal Decongestant Nasal Spray 12HR *Compare to Afrin*

    • UPC: 309045711309
    • Brand: Major
    • Manufacturer: Major

    INDICATIONS:Major 12 Hour Nasal Decongestant Spray Oxymetazoline HydrochlorideOxymetazoline nasal spray is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. It works by narrowing the blood vessels in the nasal passages.

  • Pure-Aid No Drip Extra Moisturizing Nasal Decongestant Spray 0.5 oz (1 Pack)

    • Color: Extra Moist (1pk)
    • Brand: Pure-Aid
    • Manufacturer: Kareway

    PURE-AID [Nasal Spray] No-Drip Extra Moisturizing Nasal Decongestant - 0.5 oz Fast relief for stuffy noses Moisturizes, soothes and refreshes dry nose 12 hour relief pump mist Compare to Afrin Original Nasal Spray active ingredient Made in Korea 0.5 fl oz(15ml) x 1 pack Directions 1. Shake well before use 2. To spray, remove the clear plastic cap ... [read more]

  • Little Remedies Decongestant Nose Drops | Ages 2-6 | 0.5 FL OZ | 4 Pack

    • UPC: 756184121054
    • Brand: Little Remedies
    • Size: 0.5 Fl. Oz (Pack of 4)
    • Manufacturer: Little Remedies

    Little Remedies Decongestant Nose Drops for ages 2+ temporarily relieves congestion due to the common cold, hay fever, or other respiratory allergies. It is safe, gentle relief with the medicine your little ones need to feel better. It does not contain pseudoephedrine. As a parent, it’s the little things that matter. Your baby’s little giggles,... [read more]

  • GoodSense Nasal Decongestant Phenylephrine HCl 10 mg Tablets, 72 Count

    • UPC: 370030147403
    • Brand: Good Sense
    • Manufacturer: Perrigo Company

    Good sense nasal decongestant phenylephrine HCl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed PE nasal decongestant active ingredient.

  • Benzedrex Nasal Decongestant Inhaler (Pack of 3)

    • UPC: 302250610238
    • Brand: Benzedrex
    • Manufacturer: Benzedrex

    INDICATIONS:Benzedrex Nasal Decongestant. Quick relief for symptoms associated with allergies, hay fever and colds. Helps clear nasal congestion. Temporarily relieves sinus pressure and stuffy nose due to a cold, hay fever, or other upper respiratory allergies (allergic rhinitis).

  • Perrigo 12 Hour Original Nasal Spray 1 Fl Oz. Qty 4 Pack Compare to Afrin

    • UPC: 033991021815
    • Manufacturer: Perrigo

    Relieves nasal congestion due to common cold, hay fever, upper respiratory allergies. 4 bottles.

  • Mucinex Children's Nasal Decongestant Spray for 12 Hour Stuffy Nose Relief, with Oxymetazoline Hcl .05%, .75 oz

    • UPC: 363824963143
    • Brand: Mucinex
    • Manufacturer: Reckitt Benckiser

    When a cold kicks in, your little one is a trooper. But sometimes, a cold can be overwhelming, especially when it involves a stuffy nose. For relief, turn Children's Mucinex Stuffy Nose Spray. It provides fast relief and lasts for up to 12 hours.

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose.

    • UPC: 405945597

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range

    • UPC: 633638320

  • Sudafed PE Congestion & Sinus Pressure Relief, Maximum Strength, 18 ct

    Sudafed PE Congestion Maximum Strength Sinus + Nasal Congestion Relief provides non-drowsy relief from both sinus congestion and pressure caused by colds or allergies. With phenylephrine HCl, a nasal decongestant,

    • UPC: 45809357
    • Model: 58118
    • Size: 18 ct18

  • Vicks Sinex Scent Free Nasal Decongestant Ultra Fine Mist 0.5 fl. oz. Box

    Vicks Sinex 12 Hour Sinus Decongestant Scent Free nasal spray provides temporary relief—up to 12 hours—for nasal congestion due to colds, hay fever, and upper respiratory

    • UPC: 52785147
    • Model: 2390002293
    • Size: 2323 oz

  • Children's Sudafed PE Nasal Decongestant, Berry Liquid, 4 fl. oz

     

    • UPC: 12167242
    • Model: 53704
    • Color: BrownNA
    • Size: 4